Alert archive / Minnesota / Heat Advisories in 2013

Heat Advisory 3, NWS Twin Cities, MN

August 20, 201331 counties in Minnesota

NWS Twin Cities, MN issued this heat advisory at Aug 20, 2013, 4:10 AM CDT for 31 counties in Minnesota. It took effect at Aug 20, 2013, 12:00 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Aug 20, 2013, 4:10 AM CDT (09:10 UTC)
In effect from
Aug 20, 2013, 12:00 PM CDT
Expired
Aug 20, 2013, 8:00 PM CDT
In force
8 hr
Issued by
NWS Twin Cities, MN
All 31 counties

Anoka County, MN, Benton County, MN, Brown County, MN, Carver County, MN, Chippewa County, MN, Chisago County, MN, Douglas County, MN, Hennepin County, MN, Isanti County, MN, Kanabec County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, McLeod County, MN, Meeker County, MN, Mille Lacs County, MN, Morrison County, MN, Nicollet County, MN, Pope County, MN, Ramsey County, MN, Redwood County, MN, Renville County, MN, Scott County, MN, Sherburne County, MN, Sibley County, MN, Stearns County, MN, Stevens County, MN, Swift County, MN, Todd County, MN, Watonwan County, MN, Wright County, MN, Yellow Medicine County, MN

The radar

The Minneapolis radar (KMPX), 78 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 9.2 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2013-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1519 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2013-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1519 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1172 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.7
Supercell composite
6.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

668 
WWUS73 KMPX 200910
NPWMPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
410 AM CDT TUE AUG 20 2013

...FIRST 90 DEGREE DAY IN OVER A MONTH FOR MUCH OF THE AREA...
COMBINED WITH HIGH HUMIDITY...WILL LEAD TO HAZARDOUS HEAT INDICES
TODAY...

.A HEAT ADVISORY IS IN EFFECT FROM NOON TO 8 PM ACROSS WESTERN AND
CENTRAL MINNESOTA...ROUGHLY NORTHWEST OF A LINE FROM ST JAMES TO
THE TWIN CITIES METRO AND RUSH CITY. HEAT INDICES OF 97 TO 102
DEGREES ARE EXPECTED THIS AFTERNOON ACROSS THE ADVISED AREA.

TEMPERATURES WILL RANGE FROM THE LOW TO MID 90S THIS AFTERNOON AND
WILL COMBINE WITH DEW POINTS AROUND 70 DEGREES TO YIELD THE
HAZARDOUS HEAT INDICES.

MNZ041>045-047>062-064>069-073>075-082-202100-
/O.NEW.KMPX.HT.Y.0003.130820T1700Z-130821T0100Z/
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-YELLOW MEDICINE-
RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-REDWOOD-BROWN-NICOLLET-
WATONWAN-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD...
FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MADISON...BENSON...
MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS...
BLAINE...ST. PAUL...GRANITE FALLS...OLIVIA...HUTCHINSON...
GAYLORD...CHASKA...SHAKOPEE...REDWOOD FALLS...NEW ULM...
ST. PETER...ST. JAMES
410 AM CDT TUE AUG 20 2013

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING. 

* TEMPERATURES: HIGHS TODAY WILL REACH THE LOW TO MID 90S. WHEN
  COMBINED WITH HIGH HUMIDITY...HEAT INDICES WILL RANGE FROM 97 TO
  102 DEGREES.

* IMPACTS: THE HOT AND HUMID CONDITIONS WILL LEAD TO A HEIGHTENED
  RISK OF HEAT RELATED STRESS AND ILLNESS...ESPECIALLY FOR THE
  YOUNG AND ELDERLY...AND THOSE WITHOUT AIR CONDITIONING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

&&

$$

BORGHOFF
1 follow-up statement
480 
WWUS73 KMPX 201700
NPWMPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1200 PM CDT TUE AUG 20 2013

...FIRST 90 DEGREE DAY IN OVER A MONTH FOR MUCH OF THE AREA...
COMBINED WITH HIGH HUMIDITY...WILL LEAD TO HAZARDOUS HEAT INDICES
TODAY...

.A HEAT ADVISORY REMAINS IN EFFECT THROUGH 8 PM THIS EVENING 
ACROSS WESTERN AND CENTRAL MINNESOTA. THE ADVISORY IS ROUGHLY
NORTHWEST OF A LINE FROM ST JAMES TO THE TWIN CITIES METRO AND
RUSH CITY. HEAT INDICES OF 97 TO 102 DEGREES WILL OCCUR THIS
AFTERNOON ACROSS THE ADVISORY AREA.

TEMPERATURES WILL RANGE FROM THE LOWER TO MIDDLE 90S THIS AFTERNOON
AND WILL COMBINE WITH DEW POINTS AROUND 70 DEGREES TO YIELD THE
HAZARDOUS HEAT INDICES.

MNZ041>045-047>062-064>069-073>075-082-210100-
/O.CON.KMPX.HT.Y.0003.000000T0000Z-130821T0100Z/
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-YELLOW MEDICINE-
RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-REDWOOD-BROWN-NICOLLET-
WATONWAN-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD...
FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MADISON...BENSON...
MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS...
BLAINE...ST. PAUL...GRANITE FALLS...OLIVIA...HUTCHINSON...
GAYLORD...CHASKA...SHAKOPEE...REDWOOD FALLS...NEW ULM...
ST. PETER...ST. JAMES
1200 PM CDT TUE AUG 20 2013

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. 

* TEMPERATURES: HIGHS TODAY WILL REACH THE LOW TO MID 90S. WHEN 
  COMBINED WITH HIGH HUMIDITY...HEAT INDICES WILL RANGE FROM 97 
  TO 102 DEGREES. 

* IMPACTS: THE HOT AND HUMID CONDITIONS WILL LEAD TO A 
  HEIGHTENED RISK OF HEAT RELATED STRESS AND ILLNESS...
  ESPECIALLY FOR THE YOUNG AND ELDERLY...AND THOSE WITHOUT AIR 
  CONDITIONING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

&&

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this heat advisory went out at Aug 20, 3:59 AM CDT, 11 minutes earlier.

Area forecast discussion, Aug 20, 3:59 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
359 AM CDT TUE AUG 20 2013

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 359 AM CDT TUE AUG 20 2013

MAIN FOCUS ON THE SHORT TERM IS THE HEAT. DEW POINTS THIS MORNING
CONTINUE TO HOVER AROUND 70 ACROSS WESTERN MINNESOTA...WHILE DRIER
AIR RESIDES JUST TO THE SOUTH FROM CENTRAL IOWA NORTHEASTWARD INTO
CENTRAL WISCONSIN. SOUTH SOUTHEASTERLY SURFACE WINDS WILL VEER
SOUTHWESTERLY THIS AFTERNOON...LIMITING THE ENTRAINMENT OF DRIER AIR
INTO WESTERN AND CENTRAL MN. SOUTHEASTERN MN AND WESTERN WI MAY BE A
BIT MORE LUCKY AND CONFIDENCE FOR MORE OPPRESSIVE DEW POINTS IS NOT
AS HIGH IN THESE LOCATIONS. DEW POINTS DID NOT MIX OUT YESTERDAY
ACROSS WRN MN...AND MOS TENDS TO THINK TODAY WILL NOT BE MUCH
DIFFERENT. IN FACT...THE GFS LAMP BRINGS THE DEW POINT AT MADISON TO
75-77 THIS EVENING. WHILE NOT NECESSARILY LIKELY...IT DOES SHOW A
HESITATION TO MIX OUT THE MOISTURE. IN ADDITION...MAIN THERMAL RIDGE
EXTENDING FROM CENTRAL SD NORTHEAST INTO NORTHWESTERN MN WILL
SLOWING SAG SOUTH THROUGH THE DAY. WESTERN AND CENTRAL MN SHOULD BE
SUFFICIENTLY CLOSE TO REACH THE LOW TO MID 90S THIS AFTERNOON...WITH
A GRADUAL TAPERING OF TEMPS TO THE SOUTH AND EAST. BASED ON THE
JUXTAPOSITION OF HIGH TEMPS AND DEW POINTS...AN AREA OF NEAR 100
DEGREE HEAT INDICES EXTENDS FROM WESTERN MN NORTHEAST TOWARD THE
ARROWHEAD...INCLUDING MOST OF THE MSP METRO. THUS...WILL ISSUE A
HEAT ADVISORY TODAY IN THESE AREAS...LEAVING OUT WI AND FAR SOUTHERN
N DUE TO THE DRIER AIR AND COOLER TEMPERATURES. CU RULE BECOMES
RATHER NEGATIVE TODAY OVER THE EASTERN AREAS...SO ALSO INCREASED SKY
COVER A BIT ACROSS WESTERN WI.

COLD FRONT WILL ENCROACH CENTRAL MN LATE TONIGHT. THE PROFILE SHOULD
REMAIN CAPPED AS THE THERMAL RIDGE SETTLES OVERHEAD...SO KEPT POPS
RATHER LOW. COULD SPARK A COUPLE STORMS JUST AHEAD OF THE FRONT
TOWARD DAWN WITH THE BEST CHANCES COMING DURING THE DAY WEDNESDAY.
CONSIDERABLE HOT AND DRY AIR FROM JUST ABOVE THE SFC TO 8KFT WOULD
ALLOW FOR GUSTY WINDS AND HEAT BURST POTENTIAL IN AND NEAR ANY
STORMS THAT DEVELOP LATE. NAM FORECAST SOUNDING SHOWS +27C TO +31C
AIR AT 1000 FT ACROSS CENTRAL MN.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 359 AM CDT TUE AUG 20 2013

MODELS COMING TO SOME AGREEMENT ON TIMING OF FRONT DURING THE DAY
WEDNESDAY.  SHOULD BE MOVING CLOSE TO OUR NORTHWEST PERIPHERY BY
12Z WED...AND THEN APPROACH THE METRO THROUGH 18Z...DROPPING INTO
SOUTHERN MN BY 00Z THU. VARIOUS HIRES RADAR SIMULATIONS ARE MUCH
MORE SUBDUED THIS TIME AROUND...AS MID LEVEL CAP APPEARS TO BE A
BIT STRONGER. THIS WILL LIMIT WIDESPREAD DEVELOPMENT ALONG THE
FRONT...ESPECIALLY TO THE WEST THROUGH THE MORNING. MAY SEE SOME
WIDELY SCATTERED ACTIVITY WANE DURING THE MORNING TO THE
NORTHWEST...BUT REDEVELOPMENT MAY OCCUR FROM EAST CENTRAL MN INTO
WESTERN WI...AS THE FRONT MOVES THROUGH. SEVERE WEATHER PARAMETERS
FAIRLY DECENT FOR AT LEAST SOME SCATTERED MULTICELL DEVELOPMENT
ALONG THE FRONT...WITH POTENTIAL WIND/HAIL THREAT. EXPECT
TEMPERATURES TO WARM TO THE UPPER 80S/LOWER 90S MOST AREAS...WITH
POTENTIAL FOR MORE LOW 90S TO THE SOUTHEAST...IF SUNSHINE REMAINS
MORE PREVALENT. DEWPOINTS WILL RISE TO AROUND 70 ALONG/AHEAD OF
THE FRONT AS WELL...WITH HEAT INDICES STILL RANGING IN THE UPPER
90S FOR THE SOUTHEAST IN THE AFTERNOON. SHOULD BE RATHER SHORT
DURATION HOWEVER...FOR IF RELIEF DOESNT ARRIVE WITH THE RAIN...THE
FRONT WILL PROVIDE IT (COOLING) IN THE EVENING.

COOLER/DRIER AIR AIRS MOVES INTO THE REGION LATER WEDNESDAY NIGHT
OVER THE NORTH...AND ACROSS THE ENTIRE AREA FOR THURSDAY AS CANADIAN
HIGH PRESSURE DROPS TO THE SOUTHEAST.  THIS SHOULD BE RATHER SHORT
TERM HOWEVER AS MOST MODELS SHOW WARMING INTO THE WEEKEND AGAIN.
SOME THREAT OF SHOWERS/STORMS DEVELOPING TO THE SOUTHWEST THURSDAY
NIGHT...AHEAD OF THE DEVELOPING WARM FRONTAL BOUNDARY.  THIS LIFTS
NORTHEAST AFFECTING THE CWA INTO FRIDAY NIGHT.  SMALL POPS WILL
CONTINUE FOR THIS FEATURE.

THE 00Z ECMWF CAME IN WITH A FLATTER UPPER RIDGE AND LEAVES AT LEAST
PART OF THE CWA VULNERABLE TO A MORE RING OF FIRE PATTERN OVER THE
NORTHERN PERIPHERY OF THE CWA INTO THE WEEKEND AND EARLY NEXT WEEK.
WE SHOULD BE ABLE TO TAP INTO SOME OF THE MONSOON MOISTURE TO THE
SOUTHWEST BY THEN AS WELL. FOR NOW...CONTINUED THE TREND OF WARMING
THE REGION BACK INTO THE UPPER 80S/LOWER 90S AND WILL CONTINUE TO
MONITOR OVERALL RIDGE PATTERN.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1053 PM CDT MON AUG 19 2013

RICH BOUNDARY LAYER MOISTURE...COMBINED WITH SOME LOCAL AFFECTS
ACROSS WEST CENTRAL MN...MAY LEAD TO STRATUS TO DEVELOP OVERNIGHT.
THIS WOULD LEAD TO IFR CIGS OR AT LEAST BR AT KAXN/KRWF AFT
MIDNIGHT. VIS/FOG SATELLITE IMAGERY DOES SUPPORT SOME ENHANCEMENT
OF THE LOWER CLDS POSSIBLY DEVELOPING ACROSS SE SD...AND PORTIONS
OF WC MN AS OF 4Z. SOME OF THE LOCAL MODELS INDICATED THAT
WIDESPREAD STRATUS IS EXPECTED TO DEVELOP ACROSS THE BUFFALO RIDGE
OF SD...WITH SOME DEVELOPING AS FAR EAST AS WC MN. SOME LOCAL
ENHANCEMENT OF TERRAIN AT KAXN MAY ALLOW FOR SOME LOWER CIGS TO
DEVELOP. BUT CONFIDENCE OF INTRODUCING IFR OR LIFR CIGS ARE TOO
LOW. LATER SHIFTS WILL NEED TO MONITOR THE LATEST VIS/FOG
SATELLITE IMAGERY AND SEE IF MORE DEVELOPMENT IS NOTED IN WC MN.
OTHERWISE...VFR CONDS WILL REMAIN WITH WINDS GENERALLY FROM THE
SSE OVERNIGHT...AND MORE SSW/SW DURING THE AFTN HRS.

KMSP...

SCATTERED/BROKEN CLOUD DECK ACROSS SOUTHERN MN HAS HINDER ANY TYPE
OF FG/BR DEVELOPMENT AND THIS IS EXPECTED TO CONTINUE
OVERNIGHT/TUESDAY MORNING. SO BR POTENTIAL IS LOW. OTHERWISE...VFR
CONDS WILL REMAIN WITH WINDS GENERALLY FROM THE SSE/S
OVERNIGHT...AND MORE SSW/SW TUES.

/OUTLOOK FOR KMSP/

WED/WED NIGHT...VFR. A CHC OF TSRA AND MVFR CIGS/VSBYS. SW WIND
10 TO 20 KT SHIFTING NW/N.
THU...VFR. E WIND 5 TO 10 KT.
THU NIGHT...VFR. SE WIND 5 TO 15 KT.
FRI...VFR. A CHC OF SHRA/TSRA AND MVFR CIGS/VSBYS. S WIND 10 TO 15 KT.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...HEAT ADVISORY FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR
     MNZ041>045-047>062-064>069-073>075-082.

WI...NONE.
&&

SHORT TERM...BORGHOFF
LONG TERM...DWE
AVIATION...JLT
Hazardous weather outlook, Aug 19, 3:57 PM CDT, 12 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
357 PM CDT MON AUG 19 2013

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
201500-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
357 PM CDT MON AUG 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

TEMPERATURES WILL CLIMB INTO THE 90S WITH INCREASING HUMIDITY FOR
TUESDAY AND WEDNESDAY. HEAT INDICES ARE EXPECTED TO APPROACH 100
DEGREES BOTH DAYS ACROSS MUCH OF THE AREA. SIMILAR TEMPERATURES AND
HUMIDITY LEVELS COULD RETURN TO THE AREA OVER THE WEEKEND.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND
WEDNESDAY NIGHT AS A COLD FRONT MOVES ACROSS THE REGION. LARGE
HAIL AND DAMAGING WINDS WILL BE THE ASSOCIATED SEVERE WEATHER
THREATS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY AFTERNOON AND
EVENING.

Nearby

Heat Advisories in Minnesota, 2013Every heat advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.